# SDR DL76L060461

- Difficulty date: June 2, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 41,040 hours, 6,324 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0015117
- Part serial: D07410
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO RUDDER RATIO, AILERON LOCKOUT, AND NONE OF THE AUTOPILOTS WOULD ENGAGE.  BOTH LT AND RT SAMS HAD SAM FAULT BALLS SET.  FCC FAULTS SAM LT FCC AND SAM RT FCC.  REPLACED LT AND RT SAM, LT AND RT CSEU PER AMM.  PERFORMED RUDDER RATIO TEST PER AMM PERFORMED AILERON LOCKOUT TEST PER AMM.  ALL GOOD.  PERFORMED MCDP TEST 4030 ALL CK GOOD.  OK FOR SERVICE.
